# SDR QXEA2014090900745

- Difficulty date: August 27, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 85339543101
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INNER EDGE BEAM IS CORRODED. REMOVED AND REPLACED THE BEAM IAW DWG 85339543, REV-A, NDTM PT1 51-00-06, SRM 51-40-07, SRM 51-21-10-02-01, SRM 51-25-10-02-01, AND DWG 85339541, REV B.
